RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 67, Issue 6(408)  


Andrei Aleksandrovich Gonchar (obituary)

Semigroups of analytic functions in analysis and applications
V. V. Goryainov
5
Conditions for $C^m$-approximability of functions by solutions of elliptic equations
M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy
53
Inverse Dirichlet-to-Neumann problem for nodal curves
G. Henkin, V. Michel
101
Holomorphic motions and uniformization of holomorphic families of Riemann surfaces
E. M. Chirka
125

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the configuration space of Steiner minimal trees
H. Edelsbrunner, N. P. Strelkova
203
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019